# SDR SWAA2025060968101

- Difficulty date: May 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 51,445 hours, 31,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON FORWARD ENTRY DOOR LINING AT FORWARD GALLEY AREA (4EA).  REPLACED ASSIST HANDLE NUT ON FORWARD ENTRY DOOR LINING AT FORWARD GALLEY AREA (4EA) IAW AMM 52-11-31-400-802 STEP 3.G.(4). THE INSTALLATION IS DOCUMENTED ON TTG8Q010CWFK.
